Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LegendaryMink

Limiting Nosebleeds While On Accutane

Recommended Posts

I am going to start accutane in a few days. All of the side effects seem pretty mangaeable with the exception of nosebleeds. I am worried about getting nosebleeds at bad times like when I am in class. What are the best things to do to limit the number of nosebleeds that I get while I am on accutane? For those of you who have been on accutane, how often do you get nosebleeds?

Link to comment
Share on other sites

I did towards the end of my course. It was caused by my nostrils becoming very dry and cracking like my lips. Aquaphor helped clear it up quite nicely.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×